# SDR COEA2021031901901

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 34,266 hours, 36,890 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Torn
- Location: Lt Deice
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 7298 ENROUTE TUL AFW AIR TURNBACK DISCREPANCY: DEICE AIRFRAME FAULT IN FLIGHT DURING ICING CONDITIONS. AIRCRAFT RETURNED TO TUL. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPAIRED THE TEAR IN OUTBOARD SECTION OF LEFT DEICER BOOT. RAN ENGINES & PERFORMED OPS CHECK OF AIRFRAME DEICE SYSTEM. NO AIRFRAME FAULT INDICATION OR BITE ON DEICE CONTROLLER.
